# SDR ZW0A0106901

- Difficulty date: August 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 56,749 hours, 29,642 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire
- Part number: 3916322613
- Condition: Broken
- Location: Flap Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

ON ARRIVAL AT THE GATE THE LEADING EDGE SLATS WOULD NOT RETRACT. REPLACED BROKEN FLAP BUS WIRE, RUN 208B. REFERENCE IPC 27-30-00 FIGURE 2B ITEM 32.  CHECK-C 2-5-01 STL.  --CLOSED--
